# SDR SWAA2025013083096

- Difficulty date: December 17, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Deformed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HAS A DEFORMED AFT FIRE SEAL BRACKET ON THE UNDERSIDE OF THE PYLON (ONE PIECE) <[01]. UPDATED STEP 1 AND 2; [02] UPDATED STEP 1;2 AND 3.; [03] UPDATED STEP 1.; [04] UPDATED STEP 1 AND 3; [05] UPDATED STEP 1 AND 3.; [06] REPLACED AFT FIRE SEAL IAW SRM 51-40-02-0G-0; IPC 54-54-00-03 AND AMM 20-50-11-910-801. T/W ID: ATS2749 DUE DATE: 05/2025.; [07] VERIFIED CORRECTIVE ACTION ITEM 6; CARD COMPLETE.
